# SDR HALA2019020700040

- Difficulty date: February 7, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 16,116 hours, 2,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY FLOOR LIGHTING LIFTING UP FROM THE FLOOR. SECURED GALLEY EMERGENCY FLOOR LIGHTING.
